# SDR HEEA0010760

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: BAS76150G
- Condition: Defective
- Location: Oil Press
- Part time: 441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE FLUCTUATES.
